# SDR DALA2024020101461

- Difficulty date: January 30, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 22,289 hours, 8,654 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 8020701
- Condition: Inoperative
- Location: Le Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3869 -MISC/DE- DUE TO LEADING EDGE FLAP IN-TRANSIT LIGHT ILLUMINATED. CORRECTIVE ACTION: FSEU BITE FAULT CODE 27-81221 (F3 PROX EXTEND) RECORDED. REPLACED S173 LE FLAP 3 EXTEND SENSOR.
